MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE
Catalog Number 1442-1814
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.The doctor performed a surgery on (b)(6) 2017 and used a 18x14mm motoclip implant.Six (6) months post op the patient requested that the implant be removed and a revision surgery was performed.During the revision surgery, the doctor noticed the implant was loose and removed only the bridge.The clip legs remain in the patient.The doctor confirmed fusion by xray at the surgical site.The clip did not appear broken on the xray.No additional hardware was implanted during the revision surgery.Sem images confirmed a fatigue fracture likely while implanted as opposed to brittle fracture at removal.
 
Event or Problem Description
The doctor performed a surgery on (b)(6) 2017 and used a 18x14mm motoclip implant.Six (6) months post op the patient requested that the implant be removed and a revision surgery was performed.During the revision surgery, the doctor noticed the implant was loose and removed only the bridge.The clip legs remain in the patient.The doctor confirmed fusion by xray at the surgical site.The clip did not appear broken on the xray.No additional hardware was implanted during the revision surgery.

Brand Name
MOTOCLIP
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9406431
Report Number3011421599-2019-00016
Device Sequence Number2166859
Product Code JDR
UDI-Device Identifier00850310006106
UDI-Public00850310006106
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1442-1814
Device Lot Number1010687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;